# SDR CALA0800936

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 32,915 hours, 11,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LEFT-HAND AFT BULLNOSE, LIGHTS ON SEATS 9-14 AND 26-29 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS M1694 AND M1672, SYSTEM OPERATIONAL CHECKS OK PER AMM 33-51-06-960-805.
